# SDR AU960855

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR PIVOT CRACKED AT THE OUTBOARD END OF THE  SPLINED AREA - FURTHER INVESTIGATION FOUND LH MLG PIVOT ALSO CRACKED
